# SDR SWIA201335243

- Difficulty date: October 31, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 29,903 hours, 25,317 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE LE CHAFED ON MID AREA.  C-CHECK LT INBD FLAP VANE LE CHAFE ON MID AREA WAS BLENDED, NDT & FINISH RESTORED IAW REO.
